Title: On locally strongly convex affine hypersurfaces with parallel cubic form. Part I
Authors: Hu, Zejun ×
Li, Haizhong
Simon, Udo
Vrancken, Luc #
Issue Date: 2009
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:27 issue:2 pages:188-205
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science